I am 33 years old, I have noticed a redness at my penis tip 1 month ago and slowly the area of problem is increasing and neared to the pee hole.
Even though it is not hurting me but I am worried, kindly see the photo and advise.
The redness at tip of penis can be due to irritation of the skin causing dermatitis skin. It can be due to contact with cloth of underwear, sweating, abrasions or contact with detergents or soaps. If the area if itchy or there is some white discharge then we can think of a fungal infection.
Apply calamine lotion, wear cotton clothes and use mild soaps like Dove. Also use lubrication during intercourse or masturbation. If the symptoms persist you can add 1% hydrocortisone to the regimen. Also then get it examined from a dermatologist to confirm the diagnosis.
Hope that this information helps and hope that you will get better soon.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.